MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO-CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/22/2025, a sales representative reported via email that (qty.2) of an ar-1927bcf biocomposite corkscrew ft suture anchor broke during use.The patient was not harmed as a result of anchor breakage.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.Additional information received on 1/28/2025: upon insertion of the biocomposite corkscrew, the anchors broke.All the broken fragments were removed from the patient.The case was complete using another r-1927bcf biocomposite corkscrew.The case was not delayed, and additional anesthesia was not needed.This was discovered during an rcr procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.One unpackaged ar-1927bcf, serial/batch number (b)(6), was received for evaluation.Visual evaluation of the corkscrew found that the implant was broken off.Evaluation of the driver found no issues functional testing was not performed due to the damage to the instrument.The most likely cause(s) of the reported failure are user error, improper bone preparation, or misaligned insertion.

Brand Name
SUTURE ANCHOR, BIO-CORKSCREW FT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21333042
Report Number1220246-2025-00292
Device Sequence Number15608472
Product Code MAI
UDI-Device Identifier00888867023352
UDI-Public(01)00888867023352(11)240603(17)280531(10)15257223
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO-CORKSCREW FT
Device Catalogue NumberAR-1927BCF
Device Lot Number15257223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown